MathSciNet Relay Station
MathSciNet bibliographic data
MR773832 (86c:86002) 86A10 (76E99)
Hickernell, Fred J. An upper bound on the growth rate of a linear instability in a homogeneous shear flow. Stud. Appl. Math. 72 (1985), no. 1, 87–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement